On Fujita’s log spectrum conjecture

Gabriele Di Cerbo

Research output: Contribution to journalArticlepeer-review

5 Scopus citations


We prove Fujita’s log spectrum conjecture. It follows from the ACC of a suitable set of pseudo-effective thresholds.

Original languageEnglish (US)
Pages (from-to)447-457
Number of pages11
JournalMathematische Annalen
Issue number1-2
StatePublished - Oct 1 2016
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • General Mathematics

Cite this